# SDR SWIA200617244

- Difficulty date: October 2, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 10,236 hours, 7,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT STRIP OF FLOOR LEVEL EMERGENCY LIGHTING NOT ILLUMINATED.  RECONNECTED PINS FOR THE AFT SECTIONS OF FLOOR LIGHT STRIP.  OPERATIONAL CHECKS GOOD.
